Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Emi-lou on October 22, 1999, at 14:55:18

Hi. My Doc prescriber nefazodone, to help w. my depression. After 5 days, I did feel or "think" better. But, the side effect was insomnia. I stopped taking them. Was I too hasty? Could my body "get used" to them and thus let me sleep if I just gave it longer? I am bummed about this because I have just read - here on the web, that nefazodone is supposed to be a new kind of anti-depressant that has LESS effect on sleep than the other types...
so am i just out of luck? no anti-depressants for me because they'll bugger up my sleep? what about just really low doses of nefazodone,,like, reaally low, 'cause I noticed feeling better just on the 50 mg doses that they start you on...? Help, feedback?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Emi-lou thread:13661